# SDR GTIA2015091301632

- Difficulty date: September 13, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 38,408 hours, 18,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: R2 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT LOUD SQUEAL AROUND DOOR R2 DURING DESCENT.  STARTED JUST BEFORE SEAT BELT SIGN TURNED ON, APPROX 18,000 FT.  INSPECTED & CLEANED R2 DOOR SEAL, NO DEFECTS OR FAULTS NOTED.  PERFORMED LEAK TEST IAW AMM 05-55-00-780-003A, NO LEAKS NOTED.  ACFT OK TO CONTINUE SERVICE.
